RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2014, том 5, номер 4, страницы 25–32 (Mi emj172)  

Integral equations with substochastic kernels

A. G. Barseghyan

Institute of Mathematics of National Academy of Sciences of Armenia, 24/5 Marshal Baghramian ave., 0019 Yerevan, Armenia

Аннотация: The non-homogeneous or homogeneous integral equation of the second kind with a substochastic kernel $W(x,t)=K(x-t)+T(x,t)$ is considered on the semi axis, where $K$ is the density of distribution of some variate, and $T\ge0$ satisfies the condition $\lambda(t)=\int^\infty_{-t}K(y) dy+\int^\infty_0T(x,t) dx<1$, $\sup\lambda(t)=1$.
The existence of a minimal positive solution of the non-homogeneous equation is proved. The existence of a positive solution of the homogeneous equation is also proved under some simple additional conditions. The results may be applied to the study of Random Walk on the semi axis with the reflection at the boundary.

Ключевые слова и фразы: substochastic kernel, solution of homogeneous and non-homogeneous equations, functional of dissipation.

Полный текст: PDF файл (351 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
MSC: 45E10
Поступила в редакцию: 25.11.2012
Язык публикации: английский

Образец цитирования: A. G. Barseghyan, “Integral equations with substochastic kernels”, Eurasian Math. J., 5:4 (2014), 25–32

Цитирование в формате AMSBIB
\RBibitem{Bar14}
\by A.~G.~Barseghyan
\paper Integral equations with substochastic kernels
\jour Eurasian Math. J.
\yr 2014
\vol 5
\issue 4
\pages 25--32
\mathnet{http://mi.mathnet.ru/emj172}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj172
  • http://mi.mathnet.ru/rus/emj/v5/i4/p25

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:148
    Полный текст:63
    Литература:29
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020